MathSciNet Relay Station
MathSciNet bibliographic data
MR454605 (56 #12854) 46C10
Guccione, S. J., Jr.; Stanojević, Č. V. A class of functional equations and Mielnik probability spaces. Proc. Amer. Math. Soc. 59 (1976), no. 2, 317–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement